Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes constant drainage from the ear and ringing in the ears?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1352 Questions
Question
got a bad cold in september and my ears ring and a constant drainage in my right ear since they put me on antibiotics and that helped but still have the issue,the fluid is clear from what i can tell,i get a little quick pain from the ear couple times a day,just always feels kind of wet
Wed, 23 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 7 hours later
Brief Answer:
Otitis media

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
The drainage from the ear suggests that you have a tympanic membrane perforation. It is probably due to eustachian tube blockage caused by nasal congestion.
You should take an oral decongestant like a combination of levocetrizine plus phenylepherine twice daily along with antibiotics ear drops.
put nasal decongestant drops. This will help to dry the ear faster.
Keep the ear dry and plug with cotton while you take a bath.
Get a pure tone audiometry done after the ear gets dry.
All the medicines I have prescribed will be available only on prescription.
Wishing you a speedy recovery.
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor